X.D. Chen, J.G. Qian, On Resolvent Estrada Index, MATCH-Communications in mathematical and in computer chemstry 73 (2015) 1: 163-174.
I. Gutman, B. Furtula, X.D. Chen, J.G. Qian, Graphs with Smallest Resolvent Estrada Indices, MATCH-Communications in mathematical and in computer chemstry 73 (2015) 1: 267-270.
X.D. Chen, J.G. Qian, Bounds on the number of closed walks in a graph and its applications, Journal of inequalities and applications 199 (2014) DOI: 10.1186/1029-242X-2014-199.
Helin Gong, Xian'an Jin*, Fuji Zhang, Tutte polynomials for benzenoid systems with one branched hexagon, Journal of Mathematical Chemistry 54 (2016) 5: 1057-1071.
Fengming Dong, Xian'an Jin*, Zeros of Jones polynomials of graphs, The Electronic Journal of Combinatorics 22 (2015) 3:#P3.23.
Xian'an Jin, Xiao-Sheng Cheng*, Topological chirality of a type of DNA and protein polyhedral links, Journal of Mathematical Chemistry 53 (2015) 8:1791-1807.
Meilian Li, Qingying Deng, Xian'an Jin*, A general method for computing the Homfly polynomial of DNA double crossover 3-regular links , PLoS ONE 10 (2015)5:e0125184.
Wenfang Cheng, Xian'an Jin*, Nana Zhao, Any 11-colorable knot can be colored by six colors, Journal of Knot Theory and its Ramifications 23 (2014) 12:1450062 (25pages).
Helin Gong, Xian'an Jin*, Tutte polynomials of the modified Koch graphs and Australia graphs, Physica A：Statistical Mechanics and its Applications 414 (2014) 143-153.
Xiao-Sheng Cheng*, Heping Zhang, Xian'an Jin, Wen-Yuan Qiu, Ear decomposition of 3-regular polyhedral links with applications, Journal of Theoretical Biology 359 (2014) 146-154.
首页 上一页 下一页 尾页